Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rash on thigh, dry and hurts, red bumps. How to get rid of it and treatment?

I have a rash on my inner mid thigh. It is very dry and hurts to the touch. There are some red bumps , it is about the length of a roll of quarters and a tad bit thicker then that roll. I have tried putting lotion on it and some vasaline protectant cream. And it is still there. I would like to know why I have it, how it happened. And what I can do to get rid of it. Also I do have bigger thighs and it may be caused by them rubbing on my pants. But I don t think so.
Asked On : Thu, 3 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having frictional dermatitis,caused by friction of thighs due to big thighs during walking.You should do exercise to reduce the fatty thighs. Take antihistaminics like levocetirizine and apply mild steroid cream on the lesions. If needed, you may take steroids in tappering dose. Avoid soap bath.
If there is secondary infection, take antibiotics.

You consult dermatologist and have blood tests to rule out DM and other internal diseases.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor